# SDR AALA202205114841

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737
- Aircraft serial: 31214
- Aircraft time: 21,281 hours, 8,339 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SELECTING FLAPS 30 ON LANDING, LEADING EDGE TRANSIT LIGHT STAYED ILLUMINATED. EMERGENCY DECLARED, EXECUTED A GO AROUND. LANDED SAFELY AT FLAPS 15 WITH LEADING EDGE TRANSIT LIGHT ON. REPLACED LEADING EDGE FLAP RETRACT SENSOR #3 PER AMM 27-88-11. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
